Browse By Publication: Applied Mathematical Modelling: simulation and computation for engineering and environmental systems

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 1.

Liu, Q., Liu, Fawang, Turner, Ian, & Anh, Vo (2011) Finite element approximation for a modified anomalous subdiffusion equation. Applied Mathematical Modelling: simulation and computation for engineering and environmental systems, 35(8), pp. 4103-4116.
Number of citations in Scopus 43
Number of citations in Web of ScienceĀ® 43

This list was generated on Sun Jun 18 13:51:40 2017 AEST.